MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71352504
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Test Result (2695)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Right hip revision surgery was reported due to metallosis and pain.
 
Additional Manufacturer Narrative
Smith + nephew is submitting this report pursuant to the provisions of 21cfr, part 803.This report may be based upon information which smith + nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith + nephew, or its employees, that the report constitutes an admission that the device, smith + nephew or its employees caused or contributed to the potential event described in this report.- attachment: [264964 summary.Pdf].
 
Event or Problem Description
It was reported that after a right tha had been performed on (b)(6) 2013 with an r3/smf system due to coxarthrosis, the patient experienced periprosthetic pain and metallosis.A revision surgery was performed on (b)(6) 2018 to address this adverse event.Current health status is unknown.

Brand Name
SMF STEM WITH STIKTITE SZ 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
brooks road
1450
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
brooks road
1450
memphis TN 38116
Manufacturer Contact
sarah freestone
MDR Report Key9005699
Report Number3005975929-2019-00328
Device Sequence Number2478162
Product Code LPH
UDI-Device Identifier03596010619600
UDI-Public03596010619600
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K080625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71352504
Device Catalogue Number71352504
Device Lot Number13CM06702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
02/06/2023
02/06/2023
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date12/06/2019
02/07/2023
12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0946-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71335552 / LOT: 13HM09451.; 71335752 / LOT: 13HM18909.; 71343600 / LOT: 13EM15930.; 71352112 / LOT: 13ATM0025H.; FEMORAL HEAD, PART AND LOT # UNKNOWN; FEMORAL HEAD, PART AND LOT # UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR
Patient SexMale